# SDR CALA2024080200349

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 63,572 hours, 23,376 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Dirty
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE SWITCH TEST AND CLEANING {B737-76-3-3265}.  ACCOMPLISH WORK CARD 29-7611-1-1001 AUTO THROTTLE SWITCH TEST AND CLEANING.  PERFORMED  AUTO THROTTLE SWITCH TEST AND CLEANING IAW TASK CARD NO: 29-7611-1-1001. CHECKS GOOD AT THIS TIME.
